BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Locating the peaks of the least energy solutions to an ellyptic system with Neumann boundary conditions

Participants in the publication
Angela Pistoia (Author)
Miguel Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2004-06

Where published
Journal of Differential Equations

Publication Identifiers
ISSN - 0022-0396

Publisher
Elsevier BV

Volume
201
Number
1

Number of pages
16
Starting page
160
Last page
176

Document Identifiers
DOI - https://doi.org/10.1016/j.jde.2004.02.003
URL - http://dx.doi.org/10.1016/j.jde.2004.02.003


Export

APA
Angela Pistoia, Miguel Ramos, (2004). Locating the peaks of the least energy solutions to an ellyptic system with Neumann boundary conditions. Journal of Differential Equations, 201, 160-176. ISSN 0022-0396. eISSN . http://dx.doi.org/10.1016/j.jde.2004.02.003

IEEE
Angela Pistoia, Miguel Ramos, "Locating the peaks of the least energy solutions to an ellyptic system with Neumann boundary conditions" in Journal of Differential Equations, vol. 201, pp. 160-176, 2004. 10.1016/j.jde.2004.02.003

BIBTEX
@article{44355, author = {Angela Pistoia and Miguel Ramos}, title = {Locating the peaks of the least energy solutions to an ellyptic system with Neumann boundary conditions}, journal = {Journal of Differential Equations}, year = 2004, pages = {160-176}, volume = 201 }